# SDR CALA2019071901223

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND MODIFICATION PER EA 5330-05216 OP3 AT RT PRESSURE PANEL AT FR35-36 HOLES SHOWN IN FIGURE 1 WERE FOUND WITH CRACK INDICATIONS DAMAGE IS BEYOND EA LIMITS PER NON ROUTINE 9293541 ACCOMPLISHED REPAIR AT RT PRESSURE PANEL AT FR 35-36 HOLES IAW ECRA 5311-02197 PART 1 STEP 1. ACCOMPLISH A PERMANENT REPAIR PER P ART 3 OF ECRA 5311-02197 ON OR BEFORE 03JAN2020. PLANNING TO CONTACT ENGINEERING AFTER 13DEC2019 BUT BEFORE 23DEC 2019 FOR PERMANENT REPAIR. ALL WORK ACCOMPLISHED ON NR 9293541. APPROVED TO CARRY REF ECRA 5311-02197 PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 03JAN20, PLANNING TO CONTACT ENGINEERING AFTER 13DEC19 BUT BEFORE 23DEC19. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT.
